Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. I
Abstract
We find Gaussian limiting distributions of the solutions of the many-dimensional Bürgers equation with the initial condition given by a homogeneous isotropic Gaussian random field with strong dependence.Downloads
Published
25.07.1994
Issue
Section
Research articles
How to Cite
Leonenko, N. N., et al. “Limiting Distributions of the Solutions of the Many-Dimensional Bürgers Equation With Random Initial Data. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 870–877, https://umj.imath.kiev.ua/index.php/umj/article/view/5678.